# SDR CALA2025042104100

- Difficulty date: April 20, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 75,127 hours, 13,059 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L..SLIDE COVER FALLING OFF INSPECTED DOOR SLIDE BUSTLE AT L1 AN FOUND COVER COMPLETELY SECURE. INSPECTED R1 DOOR AS PRECAUTIONARY AND FOUND SAME RESULTS. SECURE.
